MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3545535 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture grade iv.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6)-year-old caucasian female who underwent a primary breast augmentation with mentor memorygel breast implant, 535cc silicone prosthesis, experienced bilateral grade iv capsular contracture post procedure.The issue was confirmed through physical examination.As a result, patient scheduled for removal on (b)(6) 2021.This report relates to the left prosthesis.